# SDR 05FDEA02366

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA30401
- Condition: Broken
- Location: Zone 100
- Component: Longeron
- Component part number: AFA30401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BILGE AREA ON STA 1671 RT SIDE LONGERON SPLICE BROKEN 6 INCHES LONG ON L44.  REPAIR FRAME CAP BETWEEN L45-46 RT IAW SRM 53-30-00 FIG 5 VOL 1 AND REPLACED LONGERON IAW DWG NFA6074.
